alexa Sulfasalazine-induced DRESS syndrome (Drug Rash with Eosinophilia and Systemic Symptoms).
Dermatology

Dermatology

Hair Therapy & Transplantation

Author(s): Aquino RT, Vergueiro CS, Magliari ME, de Freitas TH

Abstract Share this page

Abstract CONTEXT: DRESS syndrome (Drug Rash with Eosinophilia and Systemic Symptoms) is a type of drug reaction commonly mistaken for a viral infection. It must be recognized promptly due to its high morbidity and 10\% mortality rate. Few cases of DRESS syndrome induced by sulfasalazine have been reported in the literature. CASE REPORT: The case of a 47-year-old white Brazilian woman who developed DRESS syndrome eight weeks after starting a course of sulfasalazine for treatment of seronegative arthritis is reported. She presented a skin rash, fever, hepatitis, lymphadenopathy, eosinophilia and atypical lymphocytes. The causative drug was discontinued immediately, but she only improved after treatment with prednisone.
This article was published in Sao Paulo Med J and referenced in Hair Therapy & Transplantation

Relevant Expert PPTs

Relevant Speaker PPTs

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords